Parameter dependence of homoclinic solutions in a single long Josephson junction

Share/Save/Bookmark

Berg van den, J.B. and Gils van, S.A. and Visser, T.P.P. (2003) Parameter dependence of homoclinic solutions in a single long Josephson junction. Nonlinearity, 16 (2). pp. 707-717. ISSN 0951-7715

[img]PDF
Restricted to UT campus only
: Request a copy
171Kb
Abstract:For a model of the long Josephson junction one can calculate for which parameter values there exists a homoclinic solution (fluxon solution). These parameter values appear to lie on a spiral. We show that this is a consequence of the presence of a heteroclinic solution, which lies at the centre of the spiral.
Item Type:Article
Copyright:© 2003 Institute of Physics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68246
Official URL:http://dx.doi.org/10.1088/0951-7715/16/2/320
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 211865